Sunprotection

It is essential to protect the skin from the harmful effects of sun rays with the help of sunscreen lotions. This prevents the incidence of many types of skin cancer. The sun protection factor (SPF) number mentioned on sunscreen lotions indicates the level of protection it offers from the sun's ultraviolet rays.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Adderall tablets cause allergy?

Query: Hi doctor, I am a 22 year old male. My weight is 180 lbs and height is 5'10". I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and I appreciate your effort for a detailed and meticulous history. Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects. It is true that initially for a few months you have no such kind o...  Read Full »

How to treat eczema-like lesions on the face?

Query: Hello doctor, I just noticed that in my face near to mouth, I have something like eczema, but colorless. I checked on the net and it is like ringworm. I am very much worried. What should I do? I am currently on beta blockers. Last week when I had a blood test, my doctor advised me to take Iron suppl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up some clear pictures of the affected area for proper evaluation and guidance. Thank you. Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Please suggest ways to protect me from sunlight.

Query: Hi doctor, Two years back during my holidays, I developed a large rash over the whole of my legs. It was described as petechiae when I got back to my native. The infection had got into my blood stream and my white blood cell count was extremely high. It took some time for it to return to normal. I a...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The problem quoted by you as a petechia with blood stream infection and increased white blood cell count is broad in the sense it can include, Sepsis due to bacterial infection.  Viral hemorrhagic fever. Parasitic infections. Whatever might be the cause; infections are...  Read Full »

Why do I get yearly itchy outbreaks?

Query: Hello doctor, I have been suffering from this problem for a few years and every year it seems to be worsening than the previous one. I am overweight and by working hard I have lost about 15 pounds. I got yearly rash outbreaks on arms, especially forearms. I have diabetes and taking many medications,...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. It looks like (attachment removed to protect patient identity) polymorphic light eruptions, may be allergic contact dermatitis. You can use full sleeve cotton shirts to cover the photo exposed area. You need absolute sun protection, good quality broad spectrum ph...  Read Full »

What causes fading purple-like patches on arms and legs?

Query: Hi doctor, My mother is 62 years old. She has purple-like patches on her arms and legs as shown in the attached picture. She said that she has it for over three to four years and these patches fade in a few days once they appear. My mother also has diabetes and hypertension. She is using some antib...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through the pictures and reports (attachment removed to protect patient identity). Your mother's condition seems to be senile purpura. Senile purpura is a common benign condition characterized by recurrent formation of purple ecchymoses (bruises) on the extens...  Read Full »

My skin itches and hurts during workouts. Please help.

Query: Hello doctor, My skin hurts and itches during the workout and also it gets hurt when I am out in the sun. When my body temperature is high, my skin starts to hurt and itch. After my body cools and heart rate gets stable, the itching and hurt stops. Especially in my face, chest and back, but I do no...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given history, it seems that you have developed photoallergic reactions due to chronic use of Doxycycline almost for two years. May be possibly you have acne rosacea as there is frequent flushing, redness and small lumpy red spots developed along with tiny blo...  Read Full »

How are black patches and pores on cheek treated?

Query: Hi doctor, My age is 35. I have black patches on my face and pores on the cheek. Black patches first occurred 3 years ago for the first time. How to remove them and get a fair skin? Please suggest.  Read Full »


Dr. Sudhir Kumar N

Dermatologist, Hair Transplant Surgeon, Cosmetologist

Answer: Hello, Welcome to icliniq.com. I have read your query. Black patches over the face may be most commonly postinflammatory pigmentation which occurs usually after acne (pimples) or any trauma. It can also occur due to sun damage which is termed as melasma.   Read Full »

What causes a white patch with rashes on the skin?

Query: Hi doctor, I got some white patch with rashes. I feel it sometime itchy. It is the same for last two weeks neither increasing nor decreasing. Applied face cream and cow ghee. I have attached the photos for your reference.  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. I have gone through the information provided. It most likely appears to be sunburn as seen in the photograph (attachment removed to protect patient identity). You could apply DesOwen (Desonide) mild potent steroid cream twice a day for five days. Along with...  Read Full »

Why do I have red spots on the back of my hands?

Query: Hi doctor, There are red spots on the back of my hands, close to the thumbs. I do not feel any itching, pain or any other unusual conditions. It is just redness. It is present under the skin and looks like bruising. I do not know if it is caused by sun exposure or something else. I first noticed it ...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined your photographs (attachments removed to protect patient identity) and your history details. From deeper observation, this seems to have been due to coming in contact with some irritant substance which in the presence of ultraviolet radiation from s...  Read Full »

Why do I have an odd mark on my stomach?

Query: Hi doctor, I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects. Please tell me what did the local doctor say and any other thing yo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.